{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,24]],"date-time":"2026-03-24T19:55:21Z","timestamp":1774382121154,"version":"3.50.1"},"reference-count":14,"publisher":"Elsevier BV","issue":"11","license":[{"start":{"date-parts":[[2019,11,1]],"date-time":"2019-11-01T00:00:00Z","timestamp":1572566400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2019,11,1]],"date-time":"2019-11-01T00:00:00Z","timestamp":1572566400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2019,11]]},"DOI":"10.1016\/j.ajem.2018.05.054","type":"journal-article","created":{"date-parts":[[2018,5,24]],"date-time":"2018-05-24T22:35:00Z","timestamp":1527201300000},"page":"2118.e1-2118.e3","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":7,"title":["Bidirectional ventricular tachycardia induced by caffeine poisoning"],"prefix":"10.1016","volume":"37","author":[{"given":"Nozomi","family":"Toya","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Shutaro","family":"Isokawa","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Akiyoshi","family":"Suzuki","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Norio","family":"Otani","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Shinichi","family":"Ishimatsu","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.ajem.2018.05.054_bb0005","doi-asserted-by":"crossref","first-page":"550","DOI":"10.1056\/NEJM199702203360805","article-title":"Digoxin-induced bidirectional ventricular tachycardia","volume":"336","author":"Valent","year":"1997","journal-title":"N Engl J Med"},{"key":"10.1016\/j.ajem.2018.05.054_bb0010","doi-asserted-by":"crossref","first-page":"296","DOI":"10.1016\/j.ipej.2016.02.007","article-title":"Bidirectional ventricular tachycardia of unusual etiology","volume":"15","author":"Chakraborty","year":"2015","journal-title":"Indian Pacing Electrophysiol J"},{"key":"10.1016\/j.ajem.2018.05.054_bb0015","doi-asserted-by":"crossref","first-page":"631","DOI":"10.1016\/j.jelectrocard.2009.06.011","article-title":"Type II bidirectional ventricular tachycardia in a patient with myocardial infarction","volume":"42","author":"Sonmez","year":"2009","journal-title":"J Electrocardiol"},{"key":"10.1016\/j.ajem.2018.05.054_bb0020","doi-asserted-by":"crossref","first-page":"767","DOI":"10.1093\/europace\/eun105","article-title":"Bidirectional ventricular tachycardia in fulminant myocarditis","volume":"10","author":"Berte","year":"2008","journal-title":"Europace"},{"key":"10.1016\/j.ajem.2018.05.054_bb0025","doi-asserted-by":"crossref","first-page":"71","DOI":"10.1016\/S0022-0736(88)80026-8","article-title":"Long-standing bi-directional tachycardia in a patient with hypokalemic periodic paralysis","volume":"21","author":"Fukuda","year":"1988","journal-title":"J Electrocardiol"},{"key":"10.1016\/j.ajem.2018.05.054_bb0030","doi-asserted-by":"crossref","first-page":"100","DOI":"10.1016\/j.annemergmed.2004.07.454","article-title":"Bidirectional ventricular tachycardia resulting from herbal aconitine poisoning","volume":"45","author":"Smith","year":"2005","journal-title":"Ann Emerg Med"},{"key":"10.1016\/j.ajem.2018.05.054_bb0035","article-title":"An unusual etiology for bidirectional ventricular tachycardia","volume":"32","author":"Zhao","year":"2016","journal-title":"Can J Cardiol"},{"key":"10.1016\/j.ajem.2018.05.054_bb0040","series-title":"Goldfrank's toxicologic emergencies","first-page":"909","author":"Hoffman","year":"2014"},{"key":"10.1016\/j.ajem.2018.05.054_bb0045","series-title":"Disposition of toxic drugs and chemicals in man","first-page":"327","author":"Basewlt","year":"2014"},{"key":"10.1016\/j.ajem.2018.05.054_bb0050","unstructured":"TOMES System HSDB\u00aeData Bank: CAFFEINE."},{"key":"10.1016\/j.ajem.2018.05.054_bb0055","doi-asserted-by":"crossref","first-page":"308","DOI":"10.3109\/15563650.2016.1146740","article-title":"Pharmacokinetic analysis and comparison of caffeine administered rapidly or slowly in coffee chilled or hot versus chilled energy drink in healthy young adults","volume":"54","author":"White","year":"2016","journal-title":"Clin Toxicol"},{"key":"10.1016\/j.ajem.2018.05.054_bb0060","doi-asserted-by":"crossref","first-page":"599","DOI":"10.1016\/j.hrthm.2010.11.038","article-title":"Bidirectional ventricular tachycardia: ping pong in the his-Purkinje system","volume":"8","author":"Baher","year":"2011","journal-title":"Heart Rhythm"},{"key":"10.1016\/j.ajem.2018.05.054_bb0065","doi-asserted-by":"crossref","first-page":"441","DOI":"10.1042\/BJ20080489","article-title":"Caffeine induces Ca2+ release by reducing the threshold for luminal Ca2+ activation of the ryanodine receptor","volume":"414","author":"Kong","year":"2008","journal-title":"Biochem J"},{"key":"10.1016\/j.ajem.2018.05.054_bb0070","doi-asserted-by":"crossref","first-page":"344","DOI":"10.1016\/j.joa.2015.09.008","article-title":"Current topics in catecholaminergic polymorphic ventricular tachycardia","volume":"32","author":"Sumitomo","year":"2016","journal-title":"J Arrhythm"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675718304340?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675718304340?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:44:47Z","timestamp":1760024687000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675718304340"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,11]]},"references-count":14,"journal-issue":{"issue":"11","published-print":{"date-parts":[[2019,11]]}},"alternative-id":["S0735675718304340"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2018.05.054","relation":{},"ISSN":["0735-6757"],"issn-type":[{"value":"0735-6757","type":"print"}],"subject":[],"published":{"date-parts":[[2019,11]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Bidirectional ventricular tachycardia induced by caffeine poisoning","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2018.05.054","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2018 Published by Elsevier Inc.","name":"copyright","label":"Copyright"}]}}